# SDR CA991229045

- Difficulty date: December 5, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 1,630 hours
- System (JASC): 2710 · Aileron Control System
- Part: Boot
- Part number: 620075
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING  PRE-FLIGHT WALK AROUND THE PILOT NOTICED THAT THE AILERON TRAVELS WERE NOT EQUAL ON THE LEFT AND RIGHT.IT WAS FOUND THAT THE BOOT AT THE BASE OF THE CONTROL STICK HAD MIGRATED DOWN AND SNAP FASTENERS AT THE TOP OF THE BOOT HAD LODGED BETWEEN THE CONTROL STICK AND THE SEAT PAN.THE BOOT WAS REPOSITIONED AND SECURED WITH A TIE WRAP.
